# SDR AWXA200301052

- Difficulty date: August 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .5625 INCHES CRACK WAS FOUND ON EXTERNAL FUSELAGE SKIN OF L-1 DOOR CUTOUT AT FASTENER HOLE LOWER AFT CORNER. MAINTENANCE CUTOUT CRACK ON SKIN OF L-1 DOOR CUTOUT LOWER AFT CORNER AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST;
